Publications
Publications
Gubinelli, Massimiliano
References
41.
Massimiliano Gubinelli and Nicolas Perkowski
Energy solutions of KPZ are unique
Journal of the American Mathematical Society,
2017
40.
Massimiliano Gubinelli and Nicolas Perkowski
KPZ reloaded
Comm. Math. Phys., 349(1):165--269
2017
39.
Massimiliano Gubinelli, Herbert Koch and Tadahiro Oh
Renormalization of the two-dimensional stochastic nonlinear wave equation
arXiv preprint arXiv:1703.05461, to appear in Trans. A.M.S.,
2017
38.
Joscha Diehl, Massimiliano Gubinelli and Nicolas Perkowski
The Kardar-Parisi-Zhang equation as scaling limit of weakly asymmetric interacting Brownian motions
Comm. Math. Phys., 354(2):549--589
2017
37.
Massimiliano Gubinelli, Peter Imkeller and Nicolas Perkowski
A Fourier analytic approach to pathwise stochastic integration
Electron. J. Probab., 21:Paper No. 2, 37
2016
36.
R. Catellier and M. Gubinelli
Averaging along irregular curves and regularisation of ODEs
Stochastic Process. Appl., 126(8):2323--2366
2016
35.
Massimiliano Gubinelli and Nicolas Perkowski
The Hairer-Quastel universality result at stationarity
Stochastic analysis on large scale interacting systems of RIMS Kôkyûroku Bessatsu, B59
page 101--115.
Publisher: Res. Inst. Math. Sci. (RIMS), Kyoto,
2016
34.
K. Chouk and M. Gubinelli
Nonlinear PDEs with modulated dispersion I: Nonlinear Schrödinger equations
Comm. Partial Differential Equations, 40(11):2047--2081
2015
33.
Massimiliano Gubinelli, Peter Imkeller and Nicolas Perkowski
Paracontrolled distributions and singular PDEs
Forum Math. Pi, 3:e6, 75
2015
32.
Massimiliano Gubinelli and Nicolas Perkowski
Lectures on singular stochastic PDEs
Volume 29 of Ensaios Matemáticos [Mathematical Surveys]
Publisher: Sociedade Brasileira de Matemática, Rio de Janeiro,
2015
ISBN: 978-85-8337-079-6
31.
Massimiliano Gubinelli, Fumio Hiroshima and József Lörinczi
Ultraviolet renormalization of the Nelson Hamiltonian through functional integration
J. Funct. Anal., 267(9):3125--3153
2014
30.
Z. Brzeźniak, M. Gubinelli and M. Neklyudov
Global solutions of the random vortex filament equation
Nonlinearity, 26(9):2499--2514
2013
Page:  
Previous | 0, 1, 2 | Next
Export as:
BibTeX, XML